# SDR DALA2015060703606

- Difficulty date: June 5, 2015
- Submitted: June 7, 2015
- Operation: Air carrier
- Aircraft: N375NC
- Make and model: Airbus A320-212
- Aircraft serial: 1789
- Aircraft time: 39,407 hours, 17,952 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING NON-ROUTINE CHECK, ROW 10WL EMERGENCY POWER SUPPLY BATTERY INOPERATIVE.  REPLACED BATTERY IN ROW 10WL EMERGENCY POWER SUPPLY UNIT AND OPS CHECK WAS NORMAL.
